MAUDE Adverse Event Report: COLLAGEN MATRIX, INC BIA-GEN BIOACTIVE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC BIA-GEN BIOACTIVE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Myalgia (2238)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint was reported from a clinical site that collagen matrix, inc.Is currently collecting data from.Bia-gen bioactive moldable (strip) was used on patient.Patient had surgery for transforaminal lumbar interbody fusion (tlif) and posterior instrumented fusion for the treatment of high-grade anterolisthesis on (b)(6) 2021.Patient returned for clinical follow-up visit 9 months post surgery on (b)(6) 2023 and reported complete improvement of spine symptoms that she had before the surgery.Patient confirmed she "is happy with the surgical outcomes." however, patient complained of hip pain (worsened by ambulation) and generalized muscle pain over the cervicothoracic midline region (worsened by palpation and sometimes edematous).Patient stated standing for too long and sitting for too long "makes it worse." heat and ibuprofen "make it better." the lumbar spine x-rays showed complete reduction of the l4-5 high-grade anterolisthesis and the l3-l5 hardware is well-positioned with no signs of failutre.Complainant confirmed no further treatment regarding the spine surgery is needed.Patient was referred to physiatry to assess muscle pain and hip pain.There was no further information on patient status provided.

Brand Name
BIA-GEN BIOACTIVE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key16436322
Report Number2249852-2023-00002
Device Sequence Number7326169
Product Code MQV
UDI-Device Identifier00813954024134
UDI-Public00813954024134
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2024
Device Model NumberCS-MCCBA-400
Device Catalogue NumberCS-MCCBA4025
Device Lot NumberMCCBASAN21H1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight96 KG